zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Discreteness criteria of Möbius groups of high dimensions and convergence theorems of Kleinian groups. (English) Zbl 0980.20040
Generalizing the result of T. Jørgensen the authors give discreteness criteria for Möbius groups of high dimensions, especially criteria which allow to get discreteness from the discreteness of the two-generator subgroups.

20H10Fuchsian groups and their generalizations (group theory)
20H20Other matrix groups over fields
30F40Kleinian groups
20F05Generators, relations, and presentations of groups
Full Text: DOI
[1] Ahlfors, L. V.: Möbius transformations and Clifford numbers. (1985) · Zbl 0569.30040
[2] Beardon, A. F.: The geometry of discrete groups. (1983) · Zbl 0528.30001
[3] Beardon, A. F.: Some remarks on non-discrete Möbius groups. Ann. acad. Sci. fenn. Math. 21, 69-79 (1996) · Zbl 0856.30032
[4] Chuckrow, V.: On schotty groups with applications to Kleinian groups. Ann. of math. 88, 47-61 (1968) · Zbl 0186.40603
[5] Gehring, F. W.; Martin, G. J.: Discrete quasiconformal groups. Proc. London math. Soc. (3) 55, 331-358 (1987) · Zbl 0628.30027
[6] Jørgensen, T.: On discrete groups of Möbius transformations. Amer. J. Math. 98, 739-749 (1976) · Zbl 0336.30007
[7] Jørgensen, T.: A note on subgroups of $SL(2, C)$. Quart. J. Math. Oxford 28, 209-212 (1977) · Zbl 0358.20047
[8] Marden, A.: Schotty groups and circles. (1974) · Zbl 0307.30020
[9] Martin, G. J.: On discrete Möbius groups in all dimensions. Acta math. 163, 253-289 (1989) · Zbl 0698.20037
[10] Martin, G. J.: On the discrete isometry groups of negative curvatures. Pacific J. Math. 160, 109-127 (1993) · Zbl 0822.57026
[11] Sullivan, D.: Quasiconformal homeomorphisms and dynamics. II. structural stability implies hyperbolicity for Kleinian groups. Acta math. 155, 243-260 (1985) · Zbl 0606.30044
[12] Tukia, P.: Differentiability and rigity of Möbius groups. Invent. math. 155, 557-578 (1985) · Zbl 0564.30033
[13] Tukia, P.: Limits of some Teichmüller-like mappings. Rep. depart. Math. univ. Helsinki 211, 1-50 (1999)
[14] Tukia, P.: Convergence groups and Gromov’s metric hyperbolic space. New Zealand J. Math. 23, 157-187 (1994) · Zbl 0855.30036
[15] Tukia, P.; Väisälä, J.: A remark on 1-quasiconformal maps. Ann. acad. Sci. fenn. Ser. A I math. 10, 561-562 (1985)
[16] P. Tukia, and, X. Wang, Discreteness of subgroups of SL(2, C) containing elliptic elements, to appear. · Zbl 1017.30053
[17] Väisälä, J.: Lectures on n dimensional quasiconformal mappings. (1971) · Zbl 0221.30031
[18] Wang, X.: Classification, generating system and discreteness criterion of Möbius groups in rn. Acta math. Sinica 38, 38-44 (1995)
[19] Wang, X.; Yang, W.: Discreteness criterion for subgroups in $SL(2, C)$. Math. proc. Cambridge philos. Soc. 124, 51-55 (1998) · Zbl 0906.20034
[20] Wang, X.; Yang, W.: Isometry groups of Hadamard manifold. Complex variables 38, 29-34 (1999) · Zbl 1007.30027
[21] Wang, X.; Yang, W.: Dense subgroups and discrete subgroups in $SL(2, C)$. Quart. J. Math. Oxford ser. (2) 50, 517-521 (1999) · Zbl 0941.20055
[22] Waterman, P.: Möbius transformations in several dimensions. Adv. math. 101, 87-113 (1993) · Zbl 0793.15019
[23] Wielenberg, N.: Discrete Möbius groups: fundamental polyhedra and convergence. Amer. J. Math. 99, 861-877 (1977) · Zbl 0373.57024